# SDR PCAA0110119

- Difficulty date: October 15, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N834EX
- Make and model: Dhav DHC8102
- Aircraft serial: 285
- Aircraft time: 24,896 hours, 27,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Part serial: 1591
- Condition: Inoperative
- Location: Position 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAITENANCE VISIT TWO FLOOR EMERGENCY LIGHT BULBS FOUND INOPERATIVE AT ROW 1. POWER SUPPLY AND BATTERY AT POSITION 400 REPLACED. BULB SOCKETS ALSO REPLACED. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
